# SDR VNAA202004089995

- Difficulty date: April 8, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10078
- Aircraft time: 39,950 hours, 30,614 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH690313581A
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR24L IS CORRODED BETWEEN FS347 AND FS379.
